# SDR CA070314014

- Difficulty date: February 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) FLAMES WERE SEEN EXITING THE ENGINE EXHAUST AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED COMPRESSOR SEIZURE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314014)
